MAUDE Adverse Event Report: ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS CHEMISTRY PRODUCTS NA+ SLIDES; IN-VITRO DIAGNOSTICS

ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS CHEMISTRY PRODUCTS NA+ SLIDES; IN-VITRO DIAGNOSTICS
Catalog Number 8379034
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation determined that higher than expected vitros sodium (na+) results were obtained from a single patient sample and a single vitros performance verifier (pv) i fluid tested on vitros xt 7600 integrated system, compared to repeat testing from the same patient sample.The assignable cause of the event could not be determined with the information provided.Historic quality control results indicated that except for results generated on the date of the event (12 february 2026), vitros na+ slide lot 4278-1159-2265 was performing as intended.The customer indicated that two different slide cartridges were affected but now every slide in the cartridge generated a higher than expected result.Therefore, a performance issue with the affected slides cannot be ruled out as contributing to the event.Continual tracking and trending of complaints has not identified any signals that would point to a potential systemic performance issue with vitros na+ slide lot 4278-1159-2265.The customer declined to perform a diagnostic within-run precision test to assess the performance of the vitros xt 7600 integrated system, therefore, a performance issue with the vitros xt 7600 integrated system cannot be ruled out as contributing to the event.The affected sample was not centrifuged according to the collection device manufacturers recommendations, therefore, improper pre-analytical sample handling could have contributed to this event.It is possible that cellular debris, due to poor sample preparation, was present in the affected sample, although this could not be confirmed.However, centrifugation would not affect quality control samples.
 
Event or Problem Description
A customer contacted the ortho clinical diagnostics (ortho) technical solution center (tsc) to report higher than expected vitros sodium (na+) results were obtained from a single patient sample and a single vitros performance verifier (pv) i fluid tested on vitros xt 7600 integrated system, compared to repeat testing from the same patient sample.Patient sample vitros na+ result of >250 mmol/l vs.The repeat result of 126.8 mmol/l vitros pv i lot e2828 vitros na+ result of >250 mmol/l vs.The baseline mean result of 125.8 mmol/l biased results of the magnitude and direction observed may lead to inappropriate physician action if they were to occur undetected.The higher-than-expected vitros na+ patient sample result was not reported from the laboratory and there was no allegation of harm as a result of this event.This report is number one of two mdrs for this event.Two 3500a forms are being submitted for this event as two devices were involved.This report corresponds to ortho clinical diagnostics inc (ortho) complaint number (b)(4) and reportability assessment (b)(4).

Brand Name
VITROS CHEMISTRY PRODUCTS NA+ SLIDES
Common Device Name
IN-VITRO DIAGNOSTICS
Manufacturer (Section D)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer (Section G)
ORTHO-CLINICAL DIAGNOSTICS, INC.
513 technology boulevard
rochester NY 14626
Manufacturer Contact
nancy hewitson
100 indigo creek drive
rochester, NY 14626
5854534165
MDR Report Key24580578
Report Number1319809-2026-00022
Device Sequence Number9435536
Product Code JGS
UDI-Device Identifier10758750004812
UDI-Public(01)10758750004812(17)260901(11)250318(10)427811592265
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2026
Device Catalogue Number8379034
Device Lot Number4278-1159-2265
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2026
Initial Report FDA Received Date03/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/18/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown